# SDR SWIA202056075

- Difficulty date: December 23, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR AFT WEB SIDE PANEL STIFFENER (CABLE MOTOR MOUNT) HAS A CRACK   (C-CHECK) RO 2/6/2021   DRILLED AND LOCATED NEW STIFFENER, P/N 601R317745-7, IAW CRJ 700 SRM 51-40-11-001-001-A01. INSTALLED ON CAMP #21975592.
